# SDR REXA2012030200327

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 18,898 hours, 16,200 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Condition: Bent
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 16 DEG ON APPROACH FLAPS FAIL MESSAGE IN FLIGHT EXTENSION AIRSPEED 190 KTS TRIM 1:40.  C/W FLAP FAIL FIM 27-50-00.  FOUND LT NR 2 & 3 RT NR 1, 2, & 4 FLEX SHAFTS BENT.  REMOVED AND REPLACED IAW AMM 27-53-10.  REFER TO NRC 22170 FOR FURTHER INFO.  OPERATIONAL CHECK GOOD.  OK FOR SVC.
